# SDR CALA2022082202136

- Difficulty date: August 22, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N68880
- Make and model: Boeing 737-900ER
- Aircraft serial: 42199
- Aircraft time: 22,759 hours, 8,128 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Radome
- Part number: NA
- Condition: Bird Ingestion
- Location: Aft Of Radome
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

BIRD STRIKE DURING ROTATION IN NOSE AREA. EVIDENCE NOTED. ACCOMPLISHED BIRD STRIKE INSP, STRIKE WAS ON LOWER FUSELAGE AFT OF THE RADOME. CLEANED AREA-NO DAMAGE NOTED. NO OTHER BIRD STRIKES FOUND.
